skip to content

Faculty of Economics

Journal Cover

Bonhomme, S. and Jochmans, K. and Robin, J-M.

Non-parametric Estimation of Finite Mixtures from Repeated Measurements

Journal of the Royal Statistical Society - Series B

Vol. 78(1) pp. 211–229 (2016)

Abstract: This paper provides methods to estimate finite mixtures from data with repeated measurements non-parametrically. We present a constructive identification argument and use it to develop simple two-step estimators of the component distributions and all their functionals. We discuss a computationally efficient method for estimation and derive asymptotic theory. Simulation experiments suggest that our theory provides confidence intervals with good coverage in small samples.

Author links:

Publisher's Link: http://dx.doi.org/10.1111/rssb.12110



Papers and Publications



Recent Publications


Merrick Li, Z. and Linton, O. A ReMeDI for Microstructure Noise Econometrica [2022]

Bhattacharya, D., Dupas, P. and Kanaya, S. Demand and Welfare Analysis in Discrete Choice Models with Social Interactions Review of Economic Studies [2023]

Bhattacharya, D. and Komarova, T. Incorporating Social Welfare in Program-Evaluation and Treatment Choice Review of Economics and Statistics, accepted [2024]

Ding, Y. A Simple Joint Model for Returns, Volatility and Volatility of Volatility Journal of Econometrics [2023]